Ear Channel
Topics & Medications
Quicklinks
Related Channels

Treating People Who Take Too Much Augmentin ES

Treatment Options

The treatment for an Augmentin ES overdose will vary. If the overdose was recent, a healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach."
 
One of the most serious results of an overdose with this antibiotic is kidney damage. Often, fluids and medications are given to help keep fluid flowing through the kidneys. In severe cases, dialysis can be used to remove Augmentin ES from the blood.
 
It is important that you seek medical attention immediately if you believe that your child may have overdosed on Augmentin ES.
 
Recognizing Symptoms of ADHD

Augmentin ES Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.